The papers published in the journal are reviewed by Mathematical Reviews and Zentralblatt MATH.

Differential Sandwich Results for Certain Subclasses of Analytic Multivalent Functions

Authors

N. B. Gatti and N. Magesh

Abstract

In the present investigation, we study applications of the theory of differential subordination and superordination, that are connected to Wright’s generalized hypergeometric function. Relevant connections of the results are noted
and the new results are also pointed out

Keywords and Phrases : Univalent functions, subordination, superordination, Hadamard product (convolution), Wright’s generalized hypergeometric
functions.
AMS Subject Classification : : Primary 30C45; Secondary 30C80.

Received date : 22 March, 2011

Accepted date: January 02, 2012

cited by: J.T.S. Vol. 6 No.1 (2012), pp.171-187

Download PDF